MAUDE Adverse Event Report: STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE

STRYKER SPINE-FRANCE AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 48892066
Medical Device Problem Codes Detachment Of Device Component (1104); Mechanical Problem (1384)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; using an implant today for a cervical fusion, one of the anchors went through the stop feature that prevents the anchor from migrating posteriorly, the doctor left as is, no replacement device was used.
 
Additional Manufacturer Narrative
Device history review; complaint history review; risk assessment.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.The most likely cause of the reported event is user related-insufficient visual confirmation of the anchor's fully seated/locking.
 
Event or Problem Description

Brand Name
AERO C CAGE 6MM INTERBODY DEVICE 12DX14W LORDOTIC
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6301226
Report Number0009617544-2017-00042
Device Sequence Number11014877
Product Code MAX
UDI-Device Identifier07613327124651
UDI-Public(01)07613327124651
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48892066
Device Lot Number156067
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/09/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/03/2017
Supplement Report FDA Received Date04/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight84